# SDR DALA2024021502265

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 78,493 hours, 33,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Fod
- Location: Aft Lt Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 688 R AFT ENT DOOR EICAS MESSAGE ON ENTRY DOORS OVERHEAD LIGHT ILLUMINATED DURING TAXI IN AFTER LANDING. CORRECTIVE ACTION: FOUND TRASH DEBRIS DOOR SILL AREA AND CLEARED.CYCLED DOOR SEVERAL TIMES PER B757 AMM 52-71 OPN CKS NML. (5773230)
